# SDR COMA0260423

- Difficulty date: July 11, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 3,615 hours, 3,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363782
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLGIHT 5646 EMERGENCY LIGHTS ROW 8 AND AFT ARE INOP.REPLACED THE FLEXIBLE LAMP ASSY.
